Aa
Aa
A
A
A
Close
Avatar universal

Lamotrigine rash under arm/lower shoulder?

I was on lamictal 200mg a day for almost 2 years until i stopped taking it last February. I recently started seeing my pdoc again in the middle of september. Ive titrated up from 25mg to 50mg after two weeks and didnt notice any side effects or mood lift. I saw my pdoc on monday and he said to up the dosage to 75mg for two weeks then 100mg. I just started taking 75mg two days ago and I noticed the rash just now because its starting to itch and feels a little rough/kind of painful when my armpit rubs against it. Its pretty itchy and I am starting to get itchy spots on my body (top of feet/ankles). I can not get into see my pdoc until atleast monday because it is the weekend. Should I stop taking my lamotrigine until then or reduce my dose to 50mg? Should I go to the emergency room?
4 Responses
Sort by: Helpful Oldest Newest
1551327 tn?1514045867
Yes, see your dr immediately.  If your dr is not available go to the emergency room.  That is a side effect of Lamictal and it is a serious one.... Get it checked out immedately.  
Helpful - 0
585414 tn?1288941302
  If you take Lamictal and have a rash that is increasing you should seek immediate medical help. Whoever is treating you at the e.r. can speak to your psychiatrist about what might need to be done as regards medication changes.Then they can follow up after that within their clinical discretion.
Helpful - 0
Avatar universal
Sorry for triple posting but I forgot to add that i can not take the rozarem either because it makes my insomnia worse and just makes me extremely restless. Sorry if I seem a bit manic right now.
Helpful - 0
Avatar universal
I am also on adderall 20mg. I rarely take this as I currently don't have a job and prefer to just be myself (makes me feel like a robot). I was also prescribed rozarem for my concurring chronic insomnia. (sleep every 2-3 days on average.) I was off all medication for roughly 8 months and my mania and manic-depressive mood swings just started to become too much. I still feel like crap 24/7 even on 75mg lamictal. I am unsure as what to do. Any advice would be appreciated.
Helpful - 0
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.